Osaka Journal of Mathematics

The Hilbert scheme of elliptic curves and reflexive sheaves on Fano 3-folds

Peter Vermeire

Full-text: Open access


We study the cohomological properties of reflexive rank 2 sheaves on smooth projective threefolds. Applications are given to the relationship between moduli of reflexive sheaves and Hilbert schemes of associated elliptic curves on Fano threefolds.

Article information

Osaka J. Math., Volume 45, Number 1 (2008), 85-89.

First available in Project Euclid: 14 March 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]


Vermeire, Peter. The Hilbert scheme of elliptic curves and reflexive sheaves on Fano 3-folds. Osaka J. Math. 45 (2008), no. 1, 85--89.

Export citation


  • A. Beauville: Determinantal hypersurfaces, Michigan Math. J. 48 (2000), 39--64.
  • L. Chiantini and C. Madonna: ACM bundles on a general quintic threefold, Matematiche (Catania) 55 (2000), 239--258 (2002).
  • R. Hartshorne: Algebraic Geometry, Springer-Verlag, New York, 1977.
  • R. Hartshorne: Stable reflexive sheaves, Math. Ann. 254 (1980), 121--176.
  • P. Vermeire: Stable reflexive sheaves on smooth projective $3$-folds, Pacific J. Math. 219 (2005), 391--398.
  • P. Vermeire: Moduli of reflexive sheaves on smooth projective $3$-folds, J. Pure Appl. Algebra 211 (2007), 622--632.
  • P. Vermeire: An effective bound for reflexive sheaves on canonically trivial $3$-folds, to appear.
  • C. Voisin: Sur une conjecture de Griffiths et Harris; in Algebraic Curves and Projective Geometry (Trento, 1988), Lecture Notes in Math. 1389, Springer, Berlin, 1989, 270--275.